MathSciNet Relay Station
MathSciNet bibliographic data
MR1153166 (93d:65082) 65M12 (65D30 65M15 65R20 76D05 76M25)
Lubich, Ch.; Ostermann, A. Runge-Kutta methods for parabolic equations and convolution quadrature. Math. Comp. 60 (1993), no. 201, 105–131.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement